Some of you might know that I have quit my antidepressants / social anxiety medication because I was fed up with what it was doing to my personality, emotions and body. That's a good step in the right correction. This, after quitting the drug, is when hell starts and you get withdrawal symptoms.
Some of the Effexor withdrawal symptoms are:
- Blurred vision
- Brain-zaps (HORRIBLE!)
Does this sound nice? It ain't, and the worst thing is they last for several weeks! I still can't go to school one week after quitting because I am just feeling sicker than I have ever been before.
Luckily though I've found a few supplements to relieve the withdrawal symptoms by a substantial amount.
- Omega-3 fatty acids, I take 3000mg or 3 caps every morning
- Multivitamins, 1 cap in the morning
- Vitamin B complex, 100-200mg or 1-2 caps every morning
- Paracetamol for the brain zaps
Please do try these supplements and see that the immense pain of an Effexor withdrawal can be relieved. If you do and they work out for you, I'd be happy if you told me in the comments.
Have a good evening everyone,